JournalsprimsVol. 11, No. 1pp. 67–147

Eigenfunction Expansions for Symmetric Systems of First Order in the Half-Space ℝ+<i><sup>n</sup></i>

  • Seiichiro Wakabayashi

    University of Tsukuba, Ibaraki, Japan
Eigenfunction Expansions for Symmetric Systems of First Order in the Half-Space ℝ+<i><sup>n</sup></i> cover
Download PDF

Cite this article

Seiichiro Wakabayashi, Eigenfunction Expansions for Symmetric Systems of First Order in the Half-Space ℝ+<i><sup>n</sup></i>. Publ. Res. Inst. Math. Sci. 11 (1975), no. 1, pp. 67–147

DOI 10.2977/PRIMS/1195191688